RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 2  


A quantitative formulation of the approximation theory of Kronecker
A. Ya. Khinchin
113
On the distribution of prime numbers in short arithmetic progressions
K. A. Rodosskii
123
Semiradical rings
V. A. Andrunakievich
129
On series of Walsh functions with monotonic coefficients
A. A. Shneider
179
On a class of nonlinear singular integral equations
A. I. Guseinov
193
On the uniqueness of the solution of Cauchy's problem for linear partial differential equations
Ya. I. Khurgin
213
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019